Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A simple proof of a well-known oscillation theorem


Author: W. J. Coles
Journal: Proc. Amer. Math. Soc. 19 (1968), 507
MSC: Primary 34.42
DOI: https://doi.org/10.1090/S0002-9939-1968-0223644-0
MathSciNet review: 0223644
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. Leighton, On self-adjoint differential equations of second order, J. London Math. Soc. 27 (1952), 37-47. MR 0046506 (13:745b)
  • [2] A. Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115-117. MR 0028499 (10:456a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.42

Retrieve articles in all journals with MSC: 34.42


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0223644-0
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society